# SDR 2002FA0000518

- Difficulty date: April 16, 2002
- Submitted: April 23, 2002
- Operation: General aviation
- Aircraft: N8288L
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118011
- Engine: Lyc IO360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 6705403
- Condition: Broken
- Location: Nlg
- Part time: 5,554 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND NOSE STRUT HOUSING BOSS WHERE LOWER DRAG LINK ATTACHES, BROKEN.  HALF OF BOSS WAS MISSING, THE ASSEMBLY WAS SO COVERED WITH GREASE, MISSING PORTION OF BOSS WASNT VISABLE UNTIL CLEANED OFF.  UNKNOWN HOW LONG HAD BEEN WHEN, SPECULATE, HARD LANDING OR MISRIGGED SYSTEM COULD HAVE CONTRIBUTED TO FAILURE.
